# SDR IXXA20240711001

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500421
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER 8 NUTPLATES, ON THE LOWER SURFACES OF THE 4 GREEN PANEL SUPPORT CHANNEL REPAIRS, FOR THE BULK CARGO FLOOR SUPPORTS, FROM STA.1415 TO STA.1422, AT LBL23, LBL16, LBL9, AND RBL9.
